# SDR UALA2011080804164

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,163 hours, 15,657 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075270
- Part serial: 395
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABRUPT PITCH DOWN 80 FEET BELOW CRZ. AP 1+2 COMPENSATED WITH SEMI ABRUPT PITCH UP.  WENT 60 FEET ABOVE CRZ THEN DAMPENED OUT.  DID TRBS IN AP 1+2 AND WITHOUT AP.  ACFT PORPOISED AFTER THE REPLACEMENT OF RT YELLOW SYS ELEV SERVO VALVE 34CE2 PCN 644-9014.  RT YELLOW SYS ELEV SERVO VLV 34CE2 NEEDS TO BE REPLACED REF LM1348.  REMOVED RT INBD ELEVATOR SERVO CONTROL.  NEW ONE IN POSITION.  NEEDS INSTALLATION PER MM.  INSTALLED SERVO VALVE 34CE 2 PER AMM.
